On Regularity Criteria for the Two-Dimensional Generalized Liquid Crystal Model
Yanan Wang and
Zaihong Jiang
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We establish the regularity criteria for the two-dimensional generalized liquid crystal model. It turns out that the global existence results satisfy our regularity criteria naturally.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/319585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/319585.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:319585
DOI: 10.1155/2014/319585
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().